# SDR AWXA200401134

- Difficulty date: October 17, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 60,279 hours, 38,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Discharged
- Location: Seat Row 11 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - THE EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 11-17 LT DID NOT TURN OFF DURING BREAKER RESET FOR EMERGENCY LIGHT TEST.  MAINTENANCE REMOVED AND REPLACED LT OVERWING EMERGENCY LIGHT POWER SUPPLY, OPERATIONAL CHECK WAS GOOD.
